# SDR YENA2022051600474

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 32,298 hours, 6,255 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584K
- Part serial: AAAY010136
- Condition: Failed
- Location: 1xu1
- Part time: 37,652 hours, 12,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1774, LAX-EWR. 'ELEC GEN 1 FAULT; REMOVED AND REPLACED GCU #1 IAW AMM 24-22-34.OPS CHECK REQUIRED.' (SUPPLEMENTAL TO FOLLOW).
